# SDR UHLA2010071700079

- Difficulty date: July 17, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 3,518 hours, 2,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ARM PROPERLY, GIRT BAR WOULD NOT ENGAGE.  FOUND GIRT BAR CAM DIFFICULT TO MOVE.  LUBED GIRT BAR CAM, OPS CHECK GOOD IAW EMB 175 MM 52-11-41.
